# SDR TRBA2010110

- Difficulty date: September 9, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- Aircraft time: 20,551 hours, 24,099 cycles
- Engine: Pwc PW127F
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, A CRACK WAS FOUND AT LT ENG, NACELLE LOWER COWL FWD FRAME AT STA X=1065.   FABRICATED & INSTALLED DOUBLER IAW DWG EO 
81958110527.
